DOI QR코드

DOI QR Code

CERTAIN CONTACT CR-SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE

  • Kim, Hyang-Sook (Department of Computational Mathematics School of Computer Aided Science and Institute of Mathematical Sciences College of Natural Science Inje University) ;
  • Pak, Jin-Suk (Department of Mathematics Education Kyungpook National University)
  • Published : 2007.02.28

Abstract

We study an (n+1)($(n{\geq}3)$-dimensional contact CR-submanifold of (n-1) contact CR-dimension in a (2m+1)-unit sphere $S^{2m+1}$, and to determine such sub manifolds under conditions concerning the second fundamental form and the induced almost contact structure.

Keywords

odd-dimensional unit sphere;contact CR-submanifold;Sasakian structure;almost contact structure

References

  1. B. Y. Chen, Geometry of submanifolds, Marcel Dekker Inc., New York, 1973
  2. J. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geom. 5 (1971), 333-340 https://doi.org/10.4310/jdg/1214429997
  3. M. Kon, On hypersurfaces immersed in $S^{2n+1}$, Ann. Fac. Aci. de Kinshasa 4 (1978), 1-24
  4. J.-H. Kwon and J. S. Pak, On some contact CR-submanifolds of an odd-dimensional unit sphere, Soochow J. Math. 26 (2000), 427-439
  5. P. Ryan, Homogeneity and some curvature condition for hypersurfaces, Tohoku J. Math. 21 (1969), 363-388 https://doi.org/10.2748/tmj/1178242949
  6. K. Yano and M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Birkhauser, Boston-Basel-Stuttgart, 1983
  7. A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht-Boston-Lancaster-Tokyo, 1986
  8. J. S. Pak, J.-H. Kwon, H. S. Kim, and Y.-M. Kim, Contact CR-submanifolds of an odd-dimensional unit sphere, Geometriae Dedicata 114 (2005), 1-11 https://doi.org/10.1007/s10711-004-8175-9

Cited by

  1. CERTAIN CLASS OF CONTACT CR-SUBMANIFOLDS OF A SASAKIAN SPACE FORM vol.29, pp.1, 2014, https://doi.org/10.4134/CKMS.2014.29.1.131
  2. HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE vol.52, pp.1, 2015, https://doi.org/10.4134/BKMS.2015.52.1.215